메뉴 건너뛰기




Volumn 199, Issue 2, 1998, Pages 257-279

Gauge theories on the noncommutative sphere

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0039449803     PISSN: 00103616     EISSN: None     Source Type: Journal    
DOI: 10.1007/s002200050501     Document Type: Article
Times cited : (47)

References (16)
  • 6
    • 0001627254 scopus 로고
    • Madore, J.: J. Math. Phys. 32, 332 (1991) and Class. Quant. Grav. 9, 69 (1992)
    • (1991) J. Math. Phys. , vol.32 , pp. 332
    • Madore, J.1
  • 7
    • 0001627254 scopus 로고
    • Madore, J.: J. Math. Phys. 32, 332 (1991) and Class. Quant. Grav. 9, 69 (1992)
    • (1992) Class. Quant. Grav. , vol.9 , pp. 69
  • 10
  • 14
    • 0004036196 scopus 로고    scopus 로고
    • gr-qc/9709002; Fuzzy surfaces of genus zero. gr-qc/9706047
    • Madore, J.: Gravity on fuzzy space-time. gr-qc/9709002; Fuzzy surfaces of genus zero. gr-qc/9706047
    • Gravity on Fuzzy Space-time
    • Madore, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.